# SDR SWAA2018032220635

- Difficulty date: February 17, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 36,252 hours, 24,889 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 6553844
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY RT CARGO TIE DOWN TRACK CORRODED BETWEEN BS 787 TO BS 827, RBL 13.8.  REPAIRED TRACK IAW ER AND EA.
